# SDR ASAA0380819

- Difficulty date: December 3, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLT CHECK, FORWARD PAX DOOR SKIN IS DENTED CAUSING DOOR TO BE HARD TO OPEN.  REPAIRED DENT PER SRM 52-05 AND 51-10-03.  DOOR THEN OPERATED PROPERLY.  (M)
